30 Sep 2011
You are experiencing a severe allergic reaction to the medication, have someone take you to the ER asap.
3 Oct 2011
My husband had 3 doses of Remicade with no success and ultimately had surgery to cure his UC. He is doing well from the surgery but he has a horrible rash and itching - it appears systemic. He saw a dermatologist who did not correlate the itching wiht Remicaide (he thought it might be a reaction to his colostomy bag or tape) but after doing some reading we think it may be a reaction to the Remicaide, even though he is no longer taking it, it may not be out of his system. This may not be a direct answer to your question, but I suspect an allergic reaction to Remicaide is your underlhying problem.
- Remicade Information for Consumers
- Remicade Information for Healthcare Professionals (includes dosage details)< / span>
- Side Effects of Remicade (detailed)< / span>
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
my mother who is 74,has been suffering with this for 8 years and this is the last thing there is,she has just started her treatment and was wondering ...
1 answer • 28 Aug 2011
... May. He has bad improvement but his colonoscopy showed that his colon is still very inflamed. He will double his remicade dosage soon. Has anyone ...
2 answers • 30 Sep 2011
... was hospitalized for a week. Start remicade infusions thursday. Im worried. (Could have died from 6mp. My BP was down to 60 over 40,HR 44,couldnt ...
2 answers • 17 Jan 2012
Just wondering... I have had 3 infusions. While the UC is improved, will my health in relation to Ulcerative Colitis get better with additonal ...
1 answer • 22 Feb 2012
Ulcerative Colitis - I am experiencing severe edema in feet, ankles, calfs, knees as well as hands,?
... wrists and elbows. This is causing severe joint pain and swelling and redness. Am taking 75 mg 6mp and remicade infusions. Is this a common side ...
1 answer • 6 Aug 2013